# SDR IPXA10563325

- Difficulty date: October 4, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Bs 1147 S18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WING TO BODY FAIRING SUPPORT STRUCTURE, T-CHORD IS CHAFED AT BS 1147, 20 INCHES BELOW STR18A RT (DAMAGE IS BEYOND SRM LIMITS).  R & R CHORD IAW SRM 51-40-02.
